# SDR CALA2023032700893

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737-900ER
- Aircraft serial: 33534
- Aircraft time: 44,334 hours, 15,429 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Part number: NA
- Condition: Shorted
- Location: Pin 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NONE OF THE LAVS FLUSH VERIFIED VACUUM WASTE CONTROLL CIRCUIT BREAKER POPPED ON ARIVAL ISOATED SYSTEM FOUND PIN 1 ON D11702 SHORTED INTERMITTANTLY TO AND LAV DUMP HANDLE NOT SEATED FULLY.SEE PICTURES. GROUND. FOUND WIRE W5146-0101-18 CHAFFED APROX 18 INCHES AFT FROM CONNECTOR D11702 REF WDM 38-32-12. SUGGEST REPAIRING WIRE PER SWPM 20-10-13. WIRE REPAIRED.
